Citation:
D. V. Georgievskii, “Variational Bounds and Integral Relations Method in Problems of Stability”, Geometry and mechanics, CMFD, 23, PFUR, M., 2007, 96–146; Journal of Mathematical Sciences, 154:4 (2008), 549–603
\Bibitem{Geo07}
\by D.~V.~Georgievskii
\paper Variational Bounds and Integral Relations Method in Problems of Stability
\inbook Geometry and mechanics
\serial CMFD
\yr 2007
\vol 23
\pages 96--146
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd95}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2342527}
\zmath{https://zbmath.org/?q=an:1220.76034}
\elib{https://elibrary.ru/item.asp?id=13597226}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 154
\issue 4
\pages 549--603
\crossref{https://doi.org/10.1007/s10958-008-9195-z}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54849409163}
Linking options:
https://www.mathnet.ru/eng/cmfd95
https://www.mathnet.ru/eng/cmfd/v23/p96
This publication is cited in the following 10 articles:
Dimitri Georgievskii, Vakhtang Putkaradze, “Energy-based stability estimates for incompressible media with tensor-nonlinear constitutive relations”, Continuum Mech. Thermodyn., 35:4 (2023), 1403
D. V. Georgievskii, “Stability of an Unsteady Shear of Bingham Medium in the Plane Layer”, Fluid Dyn, 53:S2 (2018), 55
D. V. Georgievskii, “Estimation of the Decay of Perturbations Imposed on an Accelerating Viscoplastic Couette Flow”, Dokl. Phys., 63:2 (2018), 86
D. V. Georgievskii, G. S. Tlyustangelov, “Estimates of the evolucion of small perturbations by radial spreading (drain) of a viscous ring”, J. Appl. Mech. Tech. Phys., 58:4 (2017), 610–618
D. Georgievskii, V. Putkaradze, G. Tlyustangelov, “TREKhMERNYE VOZMUSchENIYa RADIALNO-VRASchATELNOGO RASTEKANIYa-STOKA VYaZKOGO TsILINDRIChESKOGO SLOYa”, Doklady Akademii nauk, 2017, no. 6, 655
D. V. Georgievskii, V. G. Putkaradze, G. S. Tlyustangelov, “Three-dimensional perturbations of the radial-rotational spread–sink of a viscous cylindrical layer”, Dokl. Phys., 62:4 (2017), 218
D. V. Georgievskii, “Evolyutsiya trekhmernoi kartiny vozmuschenii, nalozhennykh na vraschatelno-osevoe techenie v tsilindricheskom zazore”, Nelineinaya dinam., 10:3 (2014), 345–354
D. V. Georgievskii, W. H. Müller, B. E. Abali, “Generalizations of the Orr-Sommerfeld problem for the case in which the unperturbed shear motion is nonsteady”, Russ. J. Math. Phys., 21:2 (2014), 189
Georgievskii D.V., Semenov A.S., “Eigenvalue Problems Modelling the Stability of a Plane-Parallel Shear in a Two-Layer Viscous Composite”, Russ. J. Math. Phys., 19:4 (2012), 461–468
D. V. Georgievskii, “Growth estimates of perturbations in eigenvalue problems for the Rayleigh equation”, Moscow Univ. Mech. Bull., 65:6 (2010), 136